# SDR NACA2025081600001

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,081 hours, 12,997 cycles
- Engine: Pwa PW4060
- Engine time: 69,437 hours, 18,172 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Condition: Loose
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE SHOWS SIGNS OF OIL LEAK. FOUND BNUT ON FUEL OIL HEAT EXCHANGER LOOSE, TIGHTENED B-NUT REF B767 300 AMM 20-41-60 OPS AND LEAK CHECK GOOD.
